MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gastroenterology · 1984

Budd-Chiari syndrome in a patient with the lupus anticoagulant.

Pomeroy C, Knodell R G, Swaim W R, Arneson P, Mahowald M L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Lupus anticoagulant is an immunoglobulin that interferes with prothrombin conversion to thrombin and is manifested biochemically by prolongation of the partial thromboplastin time. Paradoxically, bleeding is rare in association with this anticoagulant, and deep leg vein thromboses, pulmonary emboli, and cerebrovascular accidents have been described in patients with this clotting inhibitor. This report describes the first case of Budd-Chiari syndrome associated with the lupus anticoagulant. The patient presented with abdominal pain and massive ascites. The Budd-Chiari syndrome was confirmed by liver biopsy and venography. No medical condition known to predispose to an increased thrombotic tendency could be identified, and the presence of the lupus anticoagulant in the patient's plasma may provide an explanation for his hypercoagulability and development of the Budd-Chiari syndrome.

Для цитирования: Pomeroy C, Knodell R G, Swaim W R, Arneson P, Mahowald M L. Budd-Chiari syndrome in a patient with the lupus anticoagulant.. Gastroenterology. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.